# SDR MWEA030300

- Difficulty date: July 29, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 42,598 hours, 41,931 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBOARD NUTPLATE ATTACH ANGLE FOR G3 MOUNT HAS CORROSION.  FABRICATED AND INSTALLED ANGLE.
